A continuity bound for the expected number of connected components of a random graph: a model for epidemics. / Audenaert, Koenraad; Hanson, Eric; Datta, Nilanjana.

In: ArXiv.org, Vol. 1912, No. 05599, 13.12.2019.

Research output: Contribution to journalArticle

Submitted

Links

Original languageEnglish
JournalArXiv.org
Volume1912
Issue number05599
Publication statusSubmitted - 13 Dec 2019
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 35308483